# SDR DJFA2009040

- Difficulty date: November 5, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N447LX
- Make and model: Beech 400A
- Aircraft serial: RK248
- Aircraft time: 7,821 hours, 6,592 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 86611
- Part serial: 9843119
- Condition: Failed
- Location: Cockpit Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON 11/3/09 CREW REPORTED SMOKE IN THE COCKPIT EMINATING FROM THE ALTITUDE SELECT PANEL DURING PREFLIGHT.  MX CHANGED THE ALTITUDE SELECT PANEL AND OPS CHECKS WERE SATISFACTORY.  ON 11/5/09, THE EVENT REPEATED, ONCE AGAIN OCCURING DURING THE PREFLIGHT CHECKS, MX FOUND THE LIGHTING POWER SUPPLY PRODUCING HIGH VOLTAGE.  THE ALTITUDE SELECT PANEL AND LIGHTING PWR SUPPLY WERE REPLACED.
